Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Abdominal pain, frequent urination, urge to urinate, tingling in hands and feet, thirsty, fatigue, irregular heart beat. Cause?

I have been having lower to upper abdominal pain for 4years now. This year I have experienced frequent urination along with urgency and have had 4 UTI treatments in 6 months. Urologist thought I had ICS but that came back as normal after he looked at my bladder. My brother was diagnosed with primary amyloidosis recently and I m wondering if I could have this. I have tingling in my hands and feet at times, always thirsty, very fatigued all the time, constant abdominal pain, irregular heart beat the list keeps going. I m not sure what to do from here. Docs keep telling me everything is normal when tests get run.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum.
Thanks for calling H.CM.F.
You have got pain in upper and lower abdomen, since 4 years, and now you got frequency, urgency and got treatment for U.T.I.4 times in 6 months. You also have thirsty, tingling in hands and feet, fatigue, constant abdominal pain, irregular heart beat,
Your brother got amyloidosis , you had a doubt whether you also got the same.
your problem appears to be urinary tract infection, or stones in the urinary tract. I advise you to consult an urologist for diagnosis and treatment. you may need to have urithroscopy, and culture and sensitivity of the urine, besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 30 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor